# SDR YENA200645

- Difficulty date: May 4, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 9,422 hours, 3,370 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865
- Part serial: 5990
- Condition: Odor
- Location: Seat 13e
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

INFLIGHT DETECTED AN ELECTRICAL ODOR AROUND ROWS 13 & 14.  TV SYSTEM TURNED OFF USING MASTER SWITCH, ODOR DISSIPATED.  TV'S WORKING AT THE TIME ODOR WAS DISCOVERED.  VERIFIED SEATS 13ABCDEF, 14ABCDEF INSPECTED OK.  PERFORMED TSM 23-39-00-810-801.  LEFT LTV SYS ON FOR 15 MINS, NOTICED SMELL/ODOR ON SEB SEAT 13E & VDU 14F.  REMOVED & REPLACED SEB ON SEAT 13E, LOADED CONFIG OPS CK OK.  REMOVED & REPLACED VDU ON SEAT 14F, OPS CHECK OK, VERIFIED BENT PINS ON CONNECTORS, DISCOLORATION, NO SHAVINGS, INSPECTED SEAT TO SEAT CABLES & DPCU, NO FAULTS.  AS PRECAUTION PERFORMED TSM ROWS 13ABCDEF, 14ABCDEF, TSM-M-M23-39-00-810-801 VERIFIED ALL SEATS OPS CK OK.  REMOVED & REPLACED VDU'S ON SEATS 14D & 14E, ALL OPS CK OK.
